Scientific Article
previous document  unige:6383  next document
add to browser collection
Title

Self-similar corrections to the ergodic theorem for the Pascal-Adic transformation

Authors
Janvresse, É.
de la Rue, T.
Published in Stochastics and Dynamics. 2005, vol. 5, no. 1, p. 1-25
Abstract Let T be the Pascal-adic transformation. For any measurable function g, we consider the corrections to the ergodic theorem sum_{k=0}^{j-1} g(T^k x) - j/l sum_{k=0}^{l-1} g(T^k x). When seen as graphs of functions defined on {0,...,l-1}, we show for a suitable class of functions g that these quantities, once properly renormalized, converge to (part of) the graph of a self-affine function. The latter only depends on the ergodic component of x, and is a deformation of the so-called Blancmange function. We also briefly describe the links with a series of works on Conway recursive $10,000 sequence.
Identifiers
Full text
Article (Author postprint) (502 Kb) - public document Free access
Citation
(ISO format)
JANVRESSE, É., DE LA RUE, T., VELENIK, Yvan. Self-similar corrections to the ergodic theorem for the Pascal-Adic transformation. In: Stochastics and Dynamics, 2005, vol. 5, n° 1, p. 1-25. doi: 10.1142/S0219493705001250 https://archive-ouverte.unige.ch/unige:6383

365 hits

859 downloads

Update

Deposited on : 2010-04-27

Export document
Format :
Citation style :